# SDR SWAA2021060137965

- Difficulty date: November 29, 2020
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ANGLE ON ACCESS PANEL 551FB AT LT WING (1 EA) / REPLACED BRACKET ANGLE ON ACCESS PANEL 551FB AT LT WING (1EA) NEW BRACKET PN 287A9152-23 IAE B737-700 SRM 51-10-02 51-40-02 DWG # 115A2710 REV.-
